Journal Article

The Limitations of Justice

Tzvetan Todorov

in Journal of International Criminal Justice

Volume 2, issue 3, pages 711-715
Published in print September 2004 | ISSN: 1478-1387
Published online September 2004 | e-ISSN: 1478-1395 | DOI: http://dx.doi.org/10.1093/jicj/2.3.711
The Limitations of Justice

Show Summary Details

Journal Article.  0 words. 

Subjects: Criminal Law ; International Law

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.